# SDR HEED95219

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15458
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sleeve Bearing
- Part number: SB5200001
- Condition: Worn
- Location: Swashplate
- Part time: 516 hours
- Component: 761040802004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR. REMOVED S/NOS 21701, 21390, 31823, 31912 INSTALLED S/NOS  33789, 33910, 33790, 34068 ORDER NEW  S/NOS 34834, 35664, 35637, 35765
